# SDR DALA13027499233

- Difficulty date: June 2, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,528 hours, 19,606 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO PRESSURIZATION ISSUES. CABIN ALTITUDE KEPT CLIMBING, CREW HAD TO MANUALLY CLOSE OUTFLOW VALVE, CABIN STILL CONTINUED TO CLIMB. GOT CABIN ALT ON OAP AND WARNING. EMERGENCY DESCENT. MX RAN WIRES FROM CABIN PRESSURE CONTROLLER TO OUTFLOW VALVE MOTORS.  REPLACED BOTH CPC'S.  REPLACED CABIN PRESSURE CONTROL PANEL IN COCKPIT IAW AMM.  PRESSURIZED ACFT, FOUND AFT PRESSURE RELIEF VALVE REMAINS SLIGHTLY OPEN DUE TO DEBRIS.  REMOVED DEBRIS AND RESET VALVE. PERFORMED VERIFICATION FLIGHT.
